MathSciNet Relay Station
MathSciNet bibliographic data
MR1657524 20G05 (17B37 20C30)
Frenkel, I. B.; Khovanov, M. G.; Kirillov, A. A., Jr. Kazhdan-Lusztig polynomials and canonical basis. Transform. Groups 3 (1998), no. 4, 321–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement